Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Second moment constraints and the control problem of Markov jump linear systems

Full text
Author(s):
Vargas, Alessandro N. [1, 2] ; Furloni, Walter [3] ; do Val, Joao B. R. [3]
Total Authors: 3
Affiliation:
[1] Basque Ctr Appl Math, E-48009 Bilbao, Vizcaya - Spain
[2] Univ Tecnol Fed Parana, UTFPR, BR-86300000 Cornelio Procopio, PR - Brazil
[3] Univ Estadual Campinas, UNICAMP, FEEC DT, BR-13083852 Campinas, SP - Brazil
Total Affiliations: 3
Document type: Journal article
Source: NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS; v. 20, n. 2, SI, p. 357-368, MAR 2013.
Web of Science Citations: 18
Abstract

This paper addresses the optimal solution for the regulator control problem of Markov jump linear systems subject to second moment constraints. We can characterize and obtain the solution explicitly using linear matrix inequalities techniques. The constraints are imposed on the second moment of both the system state and control vector, and the optimal solution is obtained in a computable form. To illustrate the usefulness of the approach, specially that for systems subject to abrupt variations and physical limitations, we present an application for one joint of the European Robotic Arm. Copyright (c) 2012 John Wiley \& Sons, Ltd. (AU)

FAPESP's process: 03/06736-7 - Control and filtering of Markovian jumping parameters stochastic systems
Grantee:João Bosco Ribeiro do Val
Support type: Research Projects - Thematic Grants